Holomorphic tensors and vector bundles on projective manifolds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1227-1287, 1439
JournalIzvestiya Akademii Nauk SSSR Seriya Matematicheskaya
Volume42
Issue number6
StatePublished - 1978

Cite this

Holomorphic tensors and vector bundles on projective manifolds. / Bogomolov, Fedor.

In: Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya, Vol. 42, No. 6, 1978, p. 1227-1287, 1439.

Research output: Contribution to journalArticle

@article{e8207ec4047340448483df8172d6b76a,
title = "Holomorphic tensors and vector bundles on projective manifolds",
author = "Fedor Bogomolov",
year = "1978",
language = "English (US)",
volume = "42",
pages = "1227--1287, 1439",
journal = "Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya",
number = "6",

}

TY - JOUR

T1 - Holomorphic tensors and vector bundles on projective manifolds

AU - Bogomolov, Fedor

PY - 1978

Y1 - 1978

M3 - Article

VL - 42

SP - 1227-1287, 1439

JO - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

JF - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

IS - 6

ER -